# SDR USAA2012061400008

- Difficulty date: June 12, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 65,631 hours, 41,657 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lockwasher
- Condition: Sheared
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FORWARD PASSENGER ENTRY DOOR (LEFT), HANGS UP WHEN HANDLE IS TURNED 1/4 TURN.  MAINTENANCE FOUND LOCK TAB WASHER LOCK SHEARED PERMITTING AFT UPPER GATE TO LOOSEN AND JAM ON DOOR DURING OPENING.  REPLACED LOCK TAB WASHER, REFERENCE IPC 52-11-11-05, PER AMM 52-11-51.  DOOR OPS CHECK OK PER AMM 52-11-00.  HANDLE ASSEMBLY CAM PLATE AND ROLLERS SHOW NO EXCESSIVE WEAR.  AIRCRAFT OK FOR SERVICE.
